# SDR SWAA2023121121411

- Difficulty date: November 14, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO COMPARTMENT HAS A SUSPECTED CRACKED STR AT STR 25R; BS 520+19<[01] VERIFIED MEASUREMENT TABLE;[02] CRACKED STRINGER WAS FOUND TO BE OUT LIMITS; REPAIRED AS PER EA 23-153-03370. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.
